# SDR DXTA200601319

- Difficulty date: March 25, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N861QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258361
- Aircraft time: 6,453 hours, 4,582 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 237K232
- Part serial: 5271101
- Condition: Blew Out
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

BOTH LEFT MAIN GEAR TIRES BLOWN ON TAKEOFF.  INSPECTED AIRCRAFT AND FOUND ON THE LEFT HAND SIDE FLAP WELL AREA AND THE WHEEL WELL AREA DAMAGED, PERFORMED INTERIM REPAIR TO FLAP AND WHEEL WELL STRUCTURE, REPLACED HYDRAULIC LINE AND BRACKET.  REMOVED AND REPLACED BRAKE LINES P/N: SA7670024-005, SA7670024-006, SA7670024-014, SA7670024-007, SA7670024-008, SA7670024-015 25SW129-85.  REPLACED NR 1 (S/N KY027) AND NR 2 (S/N YC162) MAIN WHEEL ASSEMBLES, PERFORMED GEAR SWING ALL WORK IAW HAWKER 800XP AMM 32-40-12 AND 32-40-00 OPS CK LEAK CHECK GOOD.  AIRCRAFT TO BE FERRIED TO MAINTENANCE FACILITY FOR REPAIR.
